# SDR CA951221011

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 207A
- Engine: Cont
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 07326114
- Condition: Cracked
- Location: Horiz Stab Lt
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION OF THE AIRCRAFT, CRACKS WERE FOUND ON VARIOUS PORTIONS OF THE FLIGHT CONTROL SURFACES AND STABILIZERS. CRACKS ALL REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
